Full Text: PDF
Received October 1, 2017; Accepted February 19, 2018; Published March 8, 2018
Abstract. In this article, we first present some integral inequalities for Gauss-Jacobi type quadrature formula involving generalized relative semi--preinvex mappings. A new identity concerning twice differentiable mappings defined on m-invex set is derived. Based on the notion of generalized relative semi--preinvexity and an auxiliary result, some new estimates with respect to Hermite-Hadamard type inequalities via k-fractional integrals are established. It is pointed out that some new special cases can be deduced from the main results of this article.
How to Cite this Article:
Artion Kashuri, Rozana Liko, Some k-fractional integral inequalities of Hermite-Hadamard type concerning twice differentiable generalized relative semi--preinvex mappings, Communications in Optimization Theory, Vol. 2018 (2018), Article ID 6, pp. 1-16.